# SDR 96ZZZX3173

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Condition: Failed
- Location: Cockit Attitude
- Part time: 144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW TO OPERATE, PULL THREE OR FOUR TIMES TO ERECT.  REPAIR AS NECESSARY.
